# SDR RRXA97148

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2611534
- Condition: Misdrilled
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES IN FRAME RADIUS AND CUSP FITTING, AT Y=1400 AND LONGERON 21R.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIMS.  REPAIRED FRAME IAW DER COTNEY ENGINEERING SKETCH C44-R17.  CUSP FITTING WAS IN LIMITS AND REPAIRED IAW DC-8 SRM 53-2-0, FIGURE 1F.
